MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number EWR6025
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the product the tip fragmented during an ercp procedure while the device was being maneuvered past as tight stricture.The product was discarded following the procedure, and the exact date of the procedure was unknown.The procedure type was therapeutic.There was no serious injury and/or an adverse effect.

Brand Name
GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key22320705
Report Number2243441-2025-00031
Device Sequence Number8812839
Product Code DQX
UDI-Device Identifier04987350755476
UDI-Public(01)04987350755476(17)251130(10)231225
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2025
Report Date (Section F) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberEWR6025
Device Catalogue NumberRF*GA25263E
Device Lot Number231225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/05/2025
Device Age15 MO
Event Location Hospital
Date Report to Manufacturer06/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/24/2025